MathSciNet Relay Station
MathSciNet bibliographic data
MR583497 (81j:51023) 51N99 (65B99 65N30)
Stynes, Martin On faster convergence of the bisection method for all triangles. Math. Comp. 35 (1980), no. 152, 1195–1201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement